Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Moskovskogo Matematicheskogo Obshchestva, 1990, Volume 53, Pages 3–41 (Mi mmo490)  

The method of matching in a problem on long-wave modulation of nonlinear two-dimensional waves with dispersion

L. A. Kalyakin
Bibliographic databases:
Document Type: Article
UDC: 517.956.226
MSC: Primary 35L70; Secondary 35B40, 35Q55
Language: Russian
Citation: L. A. Kalyakin, “The method of matching in a problem on long-wave modulation of nonlinear two-dimensional waves with dispersion”, Tr. Mosk. Mat. Obs., 53, MSU, M., 1990, 3–41
Citation in format AMSBIB
\Bibitem{Kal90}
\by L.~A.~Kalyakin
\paper The method of matching in a~problem on long-wave modulation of nonlinear two-dimensional waves with dispersion
\serial Tr. Mosk. Mat. Obs.
\yr 1990
\vol 53
\pages 3--41
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo490}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1097991}
\zmath{https://zbmath.org/?q=an:0741.35005|0733.35076}
Linking options:
  • https://www.mathnet.ru/eng/mmo490
  • https://www.mathnet.ru/eng/mmo/v53/p3
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Trudy Moskovskogo Matematicheskogo Obshchestva
    Statistics & downloads:
    Abstract page:93
    Full-text PDF :55
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024